2 doctors weighed in:

Does taking biotin vitamin for hair and nails break you out?

2 doctors weighed in
Dr. Ed Friedlander
Pathology

In brief: No

However, if you have a rash for more than 2 week or you're systemically sick or the rash is obviously dangerous-looking, get seen.
And be sure you know what you're really taking -- somebody who'd recommend "biotin for hair and nails" may actually be selling you goodness-knows-what.

In brief: No

However, if you have a rash for more than 2 week or you're systemically sick or the rash is obviously dangerous-looking, get seen.
And be sure you know what you're really taking -- somebody who'd recommend "biotin for hair and nails" may actually be selling you goodness-knows-what.
Dr. Ed Friedlander
Dr. Ed Friedlander
Thank
Dr. Michio Abe
Internal Medicine

In brief: Possible

Taking any medications, supplements or vitamins can cause allergic reaction if you are allergic to them. Also, biotin is often marketed as a product containing other b vitamins such as niacin.
Niacin frequently causes facial flushing and feeling of irritation.

In brief: Possible

Taking any medications, supplements or vitamins can cause allergic reaction if you are allergic to them. Also, biotin is often marketed as a product containing other b vitamins such as niacin.
Niacin frequently causes facial flushing and feeling of irritation.
Dr. Michio Abe
Dr. Michio Abe
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors